# SDR USAA2011061500011

- Difficulty date: May 27, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65617777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - CRACK IN STRINGER CHANNEL AT BS 360, S15L.  REPLACED STRINGER CHANNEL AT BS 360, S15L IAW B737 SRM 51-10-02.
